# SDR UPS03441074

- Difficulty date: August 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 16678
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A CK CREW SERVICE DOOR EMERGENCY LIGHTS INOP.  FOUND BATTERY DEAD.  REPLACED BATTERY PACK ASSY.
